Brailey Sims
Brailey Sims üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
BaşlıkAlıntı yapanlarYıl
A new approach to generalized metric spaces
Z Mustafa, B Sims
Journal of Nonlinear and convex Analysis 7 (2), 289-297, 2006
Handbook of metric fixed point theory
WA Kirk, B Sims
Springer Science & Business Media, 2013
Some fixed point theorem for mapping on complete G-metric spaces
Z Mustafa, H Obiedat, F Awawdeh
Fixed point theory and Applications 2008 (1), 189870, 2008
Some remarks concerning D-metric spaces
Z Mustafa, B Sims
Proceedings of the International Conference on Fixed Point Theory and …, 2003
Fixed points of uniformly Lipschitzian mappings
S Dhompongsa, WA Kirk, B Sims
Nonlinear Analysis: Theory, Methods & Applications 65 (4), 762-772, 2006
The Knaster–Kuratowski and Mazurkiewicz theory in hyperconvex metric spaces and some of its applications
WA Kirk, B Sims, GXZ Yuan
Nonlinear Analysis: Theory, Methods & Applications 39 (5), 611-627, 2000
" Ultra"-techniques in Banach space theory
B Sims
Queen's University, 1982
Fixed points of nonexpansive mappings and Chebyshev centers in Banach spaces with norms of type (KK)
D Van Dulst, B Sims
Banach space theory and its applications, 35-43, 1983
Characterisation of normed linear spaces with Mazur's intersection property
JR Giles, DA Gregory, B Sims
Bulletin of the Australian Mathematical Society 18 (1), 105-123, 1978
B Sims
techniques in Banach space theory 60, 1982
The Douglas–Rachford algorithm in the absence of convexity
JM Borwein, B Sims
Fixed-point algorithms for inverse problems in science and engineering, 93-109, 2011
Othogonality and fixed points on nonexpansive maps
B Sims
Workshop/Miniconference on Functional Analysis and Optimization, 178-186, 1988
Non-expansive mappings on Banach lattices and related topics
JM Borwein, B Sims
A class of spaces with weak normal structure
B Sims
Bulletin of the Australian Mathematical Society 49 (3), 523-528, 1994
Geometrical implications of upper semi-continuity of the duality mapping on a Banach space
J Giles, D Gregory, B Sims
Pacific Journal of Mathematics 79 (1), 99-109, 1978
Fixed point theorems for contractive mappings in complete
Z Mustafa, B Sims
G, 2009
Linear Hahn–Banach extension operators
B Sims, D Yost
Proceedings of the Edinburgh Mathematical Society 32 (1), 53-57, 1989
On some Banach space properties sufficient for weak normal structure and their permanence properties
B Sims, M Smyth
Transactions of the American Mathematical Society 351 (2), 497-513, 1999
Complete characterization of Kadec-Klee properties in Orlicz spaces
T Dominguez, H Hudzik, G López, M Mastyło, B Sims
Houston J. Math 29 (4), 1027-1044, 2003
Alternating projections in CAT (0) spaces
M Bačák, I Searston, B Sims
Journal of Mathematical Analysis and Applications 385 (2), 599-607, 2012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20